MathSciNet Relay Station
MathSciNet bibliographic data
MR1391152 35K55 (35B40)
Wang, Liwen; Chen, Qingyi The asymptotic behavior of blowup solution of localized nonlinear equation. J. Math. Anal. Appl. 200 (1996), no. 2, 315–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement